# SDR MTNA201409290001

- Difficulty date: September 29, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N820FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- Aircraft time: 34,651 hours, 32,073 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal
- Part number: S5237640120200
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ACFT DEPARTED AND PASSING 18,000 FEET, THE CABIN ALTITUDE BEGAN INCREASING.  BY 19000 FEET THE CREW RECEIVED A CONTINUOUS REPETITIVE CHIME MASTER WARNING ALERT.  ATTEMPTS TO RECOVER THE PRESSURIZATION WERE UNSUCCESSFUL.  THE CREW COMPLETED THEIR QRH PROCEDURES.  DECLARED AN EMER & DID AN AIR TURN BACK.  THE ACFT MADE AN UNEVENTFUL LANDING.  TROUBLESHOT THE SYS & FOUND THE MAIN CARGO DOOR SEAL LEAKING.  REPLACED THE SEAL IAW MM 72 JIC 52-31-40 RAI-10000.  THE SYS CHECKED GOOD IAW 72 MM JIC 05-53-00 TST-10000.
